# SDR CA001019023

- Difficulty date: September 13, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 28,774 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D5311000600060
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAINS L-1 FORWARD WINDSHIELD SHATTERED IN FLIGHT. WINDSHIELD CHANGED.
